Alert archive / Louisiana / Wind Advisories in 2023

Wind Advisory 7, NWS New Orleans, LA

June 20, 20235 parishes in Louisiana

NWS New Orleans, LA issued this wind advisory at Jun 20, 2023, 3:31 PM CDT for 5 parishes in Louisiana. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2023, 3:31 PM CDT (20:31 UTC)
Expired
Jun 20, 2023, 7:45 PM CDT
In force
4 hr
Issued by
NWS New Orleans, LA

Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint John the Baptist Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2023-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1812 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2023-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1812 J/kg
Mixed-layer CIN
-260 J/kg
Mixed-layer LCL
883 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

725 
WWUS74 KLIX 202031
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
331 PM CDT Tue Jun 20 2023

LAZ058>060-064-067>070-077-078-087>090-210200-
/O.NEW.KLIX.WI.Y.0007.230620T2031Z-230621T0200Z/
/O.CON.KLIX.HT.Y.0007.000000T0000Z-230621T0000Z/
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Lower Lafourche-Coastal Jefferson Parish-
Lower Plaquemines-Lower St. Bernard-Western Orleans-
Eastern Orleans-Upper Jefferson-Lower Jefferson-Upper Plaquemines-
Central Plaquemines-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Destrehan, Norco, Chalmette, Meraux, Violet, Galliano, 
Cut Off, Golden Meadow, Leeville, Grand Isle, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
Myrtle Grove, Yscloskey, Delacroix, Shell Beach, New Orleans, 
East New Orleans, Metairie, Kenner, Harahan, Westwego, Marrero, 
Gretna, Lafitte, Barataria, Jean Lafitte, Belle Chasse, 
Braithwaite, and Alliance
331 PM CDT Tue Jun 20 2023

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...For the Wind Advisory, southwest winds 30 to 50 mph. For
  the Heat Advisory, heat index values up to 108.

* WHERE...Portions of southeast Louisiana.

* WHEN...For the Wind Advisory, until 9 PM CDT this evening. For 
  the Heat Advisory, until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Hot temperatures and high humidity may cause heat illnesses to
  occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

LAZ034-035-046>048-056-057-065-066-076-079>086-210000-
/O.CON.KLIX.HT.Y.0007.000000T0000Z-230621T0000Z/
Pointe Coupee-West Feliciana-Iberville-West Baton Rouge-
East Baton Rouge-Assumption-St. James-Upper Terrebonne-
Lower Terrebonne-Southeast St. Tammany-Northern St. Tammany-
Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa-
Northern Livingston-Southern Livingston-Western Ascension-
Eastern Ascension-
Including the cities of New Roads, Lettsworth, Livonia, Spillman,
St. Francisville, Wakefield, Bayou Sorrel, Plaquemine, 
White Castle, Port Allen, Addis, Brusly, Baton Rouge, 
Pierre Part, Labadieville, Paincourtville, Convent, Lutcher, 
Gramercy, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, 
Slidell, Covington, Folsom, Bush, Mandeville, Madisonville, 
Hammond, Tickfaw, Independence, Robert, Ponchatoula, Akers, 
Denham Springs, Walker, Livingston, Springfield, Killian, 
Whitehall, French Settlement, Sorrento, Acy, Gonzales, 
Prairieville, Geismar, and Donaldsonville
331 PM CDT Tue Jun 20 2023

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index values up to 110 expected.

* WHERE...Portions of southeast Louisiana.

* WHEN...From 11 AM to 7 PM CDT Tuesday.

* IMPACTS...Extreme heat and humidity will significantly 
  increase the potential for heat related illnesses, 
  particularly for those working or participating in outdoor 
  activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
1 follow-up statement
100 
WWUS74 KLIX 210045
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
745 PM CDT Tue Jun 20 2023

LAZ058>060-064-067>070-077-078-087>090-210145-
/O.CAN.KLIX.WI.Y.0007.000000T0000Z-230621T0200Z/
St. John The Baptist-Upper Lafourche-St. Charles-
Upper St. Bernard-Lower Lafourche-Coastal Jefferson Parish-
Lower Plaquemines-Lower St. Bernard-Western Orleans-
Eastern Orleans-Upper Jefferson-Lower Jefferson-Upper Plaquemines-
Central Plaquemines-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Destrehan, Norco, Chalmette, Meraux, Violet, Galliano, 
Cut Off, Golden Meadow, Leeville, Grand Isle, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
Myrtle Grove, Yscloskey, Delacroix, Shell Beach, New Orleans, 
East New Orleans, Metairie, Kenner, Harahan, Westwego, Marrero, 
Gretna, Lafitte, Barataria, Jean Lafitte, Belle Chasse, 
Braithwaite, and Alliance
745 PM CDT Tue Jun 20 2023

...WIND ADVISORY IS CANCELLED...

Wind speeds have diminished across areas to the south of Lake
Pontchartrain, so the Wind Advisory has been cancelled. Isolated
thunderstorms could produce gusty winds, but widespread strong
winds are no longer expected.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Jun 20, 12:37 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 20, 12:37 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1237 PM CDT Tue Jun 20 2023

...New AVIATION...

.SHORT TERM...
(Today through Wednesday)
Issued at 412 AM CDT Tue Jun 20 2023

Current MCS moving through the area. Yes, it is moving west and
developing NW which is another unusual thing, but then again what
parameters have been normal lately. The outflow boundary is firing
new cells this morning where it meets the sfc trough boundary north
of BTR. Stability should begin to increase over this area as the
morning progresses though so a general weakening trend should begin
shortly. New activity should begin to fire by mid to late this
morning back over the gulf and reach inland again as the day moves
forward. This is due to the almost stalled nature of the sfc trough.
Then later in the day another area of activity will get started
farther NW along the boundary along where the current stuff if
ongoing. This will likely be helped along by outflow boundaries
again interacting with this sfc trough axis. All of this new
activity should do much of the same as yesterday's has done with
heavy rainfall and severe storms. The training issue with heavy rain
will remain a real threat today due to the slow movement of the
trough axis. The flood watch will remain where it is but will be
extended through 10pm since the storms that develop during the late
afternoon look to continue well into the evening hours. Could have
probably dropped Jackson and even Harrison Counties, but there are
some discrepancies in model agreement this morning for the
mesoscale production(CAMS and synoptic) of the new storms
developing. This may be due to the dew pt temps not falling out of
the 70s until one gets east and NE of Pensacola. But areas east
of where these new storms develop today, could possibly be
whittled away from the rest. By Wed morning the sfc trough should
have moved to the coast and the same style of convective bursts
look to continue near the coast and over the near shore waters.
But the majority of land areas could be almost rain free with
somewhat drier air. Heat warnings will likely go away for at least
several days. But advisory may continue for a portion of the
area, if those areas remain in high dew pt numbers and little
cloudy cover.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 412 AM CDT Tue Jun 20 2023

The stalled sfc trough will stay along the coast Wed night. Thursday
will find this sfc trough moving back to the north and you guessed
it, this could bring these storms back to the area starting over
southshore areas Thu then area wide Friday and possibly Sat. This
boundary will become diffuse with time but will have moved to the NE
by Sun into Mon. The east coast upper trough does not want to move
but will be simply replaced by a new upper trough by the start of
the new week. This new upper trough is being shown in most global
guidance as bringing a new front(by definition cold front but not
gonna be cold) bringing dry air back into the area by mid next week.
Not sure what month this is. But the ridging behind this front will
help a strong stacked high settle over the area or close to us to
where it gives high optical depth values and hence strong solar
radiation values bringing temps toward the century mark. This may be
over northern and central LA/MS or even reach a bit farther south.
But either way, the heat will be back, but this time the dry air
will at least counter it somewhat, but may not be enough to keep
from issuing heat advisories.

&&

.AVIATION...
(18Z TAFS)
Issued at 1226 PM CDT Tue Jun 20 2023

Numerous TSRA have developed along a line from KMCB to KGPT. This
convection will spread southwestward towards the remaining areal
terminals this afternoon and evening. Mostly MVFR ceilings can be
expected outside of storms, which will produce lower visibilities
and potentially gusty winds as they track near TAF sites. In
additionally, lightning the last few days has been what would
consider above normal (which means A LOT) and expecting similar
conditions with today's activity. Showers and storms should wane
06Z-ish through the rest of the overnight period. It appears VFR
conditions will return then but could have some residual MVFR
ceilings.

&&

.MARINE...
Issued at 412 AM CDT Tue Jun 20 2023

Any storms that develop today will have a high potential to produce
hazardous marine conditions. But general winds and seas should
remain subdued over most areas. Heading into Wednesday and Thursday,
a weak frontal boundary will slip into the near shore waters and
stall. This will lead to weak northerly and easterly flow of 10
knots or less during this period time. By the end of the week, the
boundary is expected to weaken and move NW, and a return to
prevailing onshore flow of 10 to 15 knots is expected as the surface
ridge over the southern and eastern Gulf once again becomes more
dominant. Any storms that develop over the next few days in
association with this stalled trough will be highly capable of
producing locally dangerous marine conditions. Most activity will
stay east of the Miss River after the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  68  90  68  90 /  40  30  10  30
BTR  75  94  74  94 /  60  40  20  30
ASD  72  92  73  92 /  50  50  30  50
MSY  76  92  77  92 /  60  70  30  50
GPT  71  90  72  90 /  50  60  40  50
PQL  69  91  70  91 /  30  60  40  60

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch until 10 PM CDT this evening for LAZ034>037-039-
     046>048-056>060-064-065-069>071-076>090.

     Heat Advisory until 7 PM CDT this evening for LAZ034-035-046>048-
     056>060-064>070-076>090.

GM...None.
MS...Flood Watch until 10 PM CDT this evening for MSZ068>071-077-
     083>088.

GM...None.
&&

SHORT TERM...TE
LONG TERM....TE
AVIATION...ME
MARINE...TE

In the hours before

Local storm report, Jun 20, 1:37 PM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
137 PM CDT Tue Jun 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Hail             Pass Christian          30.32N 89.24W
06/20/2023  M1.25 inch       Harrison           MS   Trained Spotter

            Large hail of quarter sized, and a few half
            dollar sized stones.

&&
Special weather statement, Jun 20, 1:46 PM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service New Orleans LA
146 PM CDT Tue Jun 20 2023

LAZ069-070-090-201915-
Central Plaquemines LA-Lower Plaquemines LA-Lower St. Bernard LA-
146 PM CDT Tue Jun 20 2023

...Strong thunderstorms will impact portions of central St. Bernard
and northwestern Plaquemines Parishes through 215 PM CDT...

At 146 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles east of Shell Beach to 8 miles north
of Pointe A La Hache. Movement was east at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

These storms will remain over mainly rural areas of central St.
Bernard and northwestern Plaquemines Parishes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2975 8994 2991 8946 2997 8938 2997 8936
      2993 8935 2989 8921 2983 8926 2974 8924
      2973 8928 2976 8938 2965 8941 2961 8950
      2963 8960 2959 8961 2959 8967 2954 8963
      2952 8966
TIME...MOT...LOC 1846Z 288DEG 13KT 2983 8940 2970 8976

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

TJS
Special weather statement, Jun 20, 1:55 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service New Orleans LA
155 PM CDT Tue Jun 20 2023

LAZ064-069-070-090-201930-
Central Plaquemines LA-Lower Plaquemines LA-Upper St. Bernard LA-
Lower St. Bernard LA-
155 PM CDT Tue Jun 20 2023

...A strong thunderstorm will impact portions of west central St.
Bernard and northwestern Plaquemines Parishes through 230 PM CDT...

At 152 PM CDT, Doppler radar was tracking a strong thunderstorm near
Poydras, or near Belle Chasse, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Belle Chasse, Poydras and Violet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning strikes with these storms have occurred farther than 25
miles away. Do not wait for the storm itself to arrive to take
shelter. If thunder roars, go indoors.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2981 9000 2988 8996 2988 8993 2987 8992
      2988 8991 2987 8985 2981 8965 2967 8983
TIME...MOT...LOC 1852Z 289DEG 17KT 2982 8991

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

JRK
Local storm report, Jun 20, 1:56 PM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
156 PM CDT Tue Jun 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Flood            Pass Christian          30.32N 89.24W
06/20/2023                   Harrison           MS   Trained Spotter

            Street Flooding around the Pass
            Christian/Long Beach line, .1 MI N of US-90.
            Also hail up to .5 inches.

&&
Special weather statement, Jun 20, 2:14 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service New Orleans LA
214 PM CDT Tue Jun 20 2023

MSZ084-085-087-088-201945-
Southern Harrison MS-Northern Jackson MS-Southern Jackson MS-
Northern Harrison MS-
214 PM CDT Tue Jun 20 2023

...A strong thunderstorm will impact portions of southeastern
Harrison and southwestern Jackson Counties through 245 PM CDT...

At 214 PM CDT, Doppler radar was tracking a strong thunderstorm near
Biloxi, moving southeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gulfport, Biloxi, Ocean Springs, St. Martin, Gautier, D'iberville,
Latimer, Gulf Hills, Gulf Park Estates and Gulfport Airport.

This includes the following Interstates...
 Interstate 10 in Mississippi between mile markers 35 and 59.
 Interstate 110 in Mississippi between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3033 8859 3034 8865 3032 8873 3035 8879
      3034 8883 3036 8887 3036 8901 3035 8905
      3049 8912 3063 8891 3033 8857
TIME...MOT...LOC 1914Z 327DEG 19KT 3050 8897

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

TJS
Local storm report, Jun 20, 2:21 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
221 PM CDT Tue Jun 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     Tstm Wnd Dmg     3 W Long Beach          30.36N 89.21W
06/20/2023                   Harrison           MS   Dept of Highways

            Reported tree across or on Pineville Rd
            between Espy Ave and Menge Ave.

&&

ABS

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:07 PM CDTSpecial Marine WarningLIX113 min
Jun 19, 7:52 PM CDTSpecial Marine WarningLIX2 hr
Jun 19, 7:58 PM CDTSpecial Weather StatementLIXWashington32 min
Jun 19, 8:24 PM CDTAreal Flood AdvisoryLIXOrleans, Saint Tammany2 hr
Jun 19, 8:27 PM CDTSpecial Weather StatementLIXWashington33 min
Jun 19, 8:38 PM CDTTornado WarningLIXSaint Tammany52 min
Jun 19, 8:46 PM CDTSevere Thunderstorm WarningLIXSaint Tammany44 min
Jun 19, 8:51 PM CDTSpecial Marine WarningLIX114 min
Jun 19, 9:00 PM CDTSpecial Weather StatementLIXWashington30 min
Jun 19, 9:10 PM CDTFlash Flood WarningLIXSaint Tammany3 hr
Jun 19, 9:16 PM CDTSpecial Marine WarningLIX59 min
Jun 19, 9:19 PM CDTTornado WarningLIXSaint Tammany41 min
Jun 19, 9:24 PM CDTSpecial Marine WarningLIX66 min
Jun 19, 9:27 PM CDTSevere Thunderstorm WarningLIXJefferson, Orleans48 min
Jun 19, 9:36 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXSaint Tammany24 min
Jun 19, 9:45 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Tammany60 min
Jun 19, 9:55 PM CDTFlash Flood WarningLIXSaint Tammany, Tangipahoa3 hr
Jun 19, 10:02 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXJefferson, Orleans, Plaquemines, Saint Bernard43 min
Jun 19, 10:09 PM CDTSpecial Marine WarningLIX66 min
Jun 19, 10:09 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa51 min
Jun 19, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXPlaquemines, Saint Bernard46 min
Jun 19, 10:21 PM CDTSpecial Marine WarningLIX84 min
Jun 19, 10:38 PM CDTSpecial Marine WarningLIX97 min
Jun 19, 10:59 PM CDTSpecial Weather StatementLIXOrleans46 min
Jun 19, 11:01 PM CDTSpecial Weather StatementLIXTangipahoa44 min
Jun 19, 11:19 PM CDTFlash Flood WarningLIXLivingston, Saint Helena, Tangipahoa5 hr
Jun 19, 11:27 PM CDTSpecial Marine WarningLIX63 min
Jun 19, 11:40 PM CDTSpecial Weather StatementLIXAssumption, East Baton Rouge, Iberville, West Baton Rouge50 min
Jun 19, 11:49 PM CDTSpecial Marine WarningLIX26 min
Jun 20, 12:10 AM CDTSpecial Weather StatementLIXSaint Charles50 min
Jun 20, 12:13 AM CDTSevere Thunderstorm WarningLIXSaint Charles, Saint John the Baptist47 min
Jun 20, 12:29 AM CDTSpecial Weather StatementLIXOrleans31 min
Jun 20, 12:45 AM CDTSevere Thunderstorm WarningLIXSaint Charles, Saint John the Baptist45 min
Jun 20, 1:02 AM CDTSpecial Marine WarningLIX58 min
Jun 20, 1:24 AM CDTSpecial Weather StatementLIXSaint Charles51 min
Jun 20, 2:15 AM CDTSevere Thunderstorm WarningLIXLivingston, Saint John the Baptist, Tangipahoa33 min
Jun 20, 2:18 AM CDTSpecial Marine WarningLIX39 min
Jun 20, 2:56 AM CDTSpecial Marine WarningLIX94 min
Jun 20, 3:13 AM CDTSpecial Weather StatementLIXTangipahoa32 min
Jun 20, 3:52 AM CDTSpecial Marine WarningLIX53 min
Jun 20, 10:03 AM CDTSpecial Marine WarningLIX57 min
Jun 20, 11:01 AM CDTSpecial Marine WarningLIX89 min
Jun 20, 11:38 AM CDTSpecial Marine WarningLIX32 min
Jun 20, 12:31 PM CDTSpecial Marine WarningLIX89 min
Jun 20, 12:34 PM CDTSpecial Weather StatementLIXSaint Bernard41 min
Jun 20, 12:37 PM CDTSpecial Marine WarningLIX113 min
Jun 20, 12:50 PM CDTSpecial Weather StatementLIXJefferson40 min
Jun 20, 1:01 PM CDTSevere Thunderstorm WarningLIXSaint Bernard44 min
Jun 20, 1:15 PM CDTSpecial Weather StatementLIXWashington45 min
Jun 20, 1:43 PM CDTSevere Thunderstorm WarningLIXSaint Bernard, Saint Tammany47 min
Jun 20, 1:46 PM CDTSpecial Weather StatementLIXSaint Bernard29 min
Jun 20, 1:52 PM CDTSpecial Marine WarningLIX83 min
Jun 20, 1:55 PM CDTSpecial Weather StatementLIXOrleans35 min
Jun 20, 2:11 PM CDTSevere Thunderstorm WarningLIXPlaquemines, Saint Bernard49 min
Jun 20, 2:31 PM CDTSpecial Marine WarningLIX59 min
Jun 20, 2:36 PM CDTSevere Thunderstorm WarningLIXJefferson, Plaquemines39 min
Jun 20, 2:48 PM CDTSpecial Marine WarningLIX57 min
Jun 20, 3:01 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines59 min
Jun 20, 3:05 PM CDTSpecial Marine WarningLIX40 min
Jun 20, 3:07 PM CDTSpecial Marine WarningLIX113 min
Jun 20, 3:12 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines, Saint Charles48 min
Jun 20, 3:28 PM CDTGale WarningLIX5 hr
Jun 20, 3:35 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXAscension, Lafourche, Saint Charles, Saint James, Saint John the Baptist40 min
Jun 20, 3:43 PM CDTSpecial Marine WarningLIX2 hr
Jun 20, 3:51 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXPlaquemines54 min
Jun 20, 4:00 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines45 min
Jun 20, 4:05 PM CDTSevere Thunderstorm Warning Destructive damage threatLIXAscension, Jefferson, Lafourche, Saint Charles, Saint James, Saint John the Baptist40 min
Jun 20, 4:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXLafourche, Terrebonne48 min
Jun 20, 4:38 PM CDTSpecial Weather StatementLIXEast Feliciana52 min
Jun 20, 4:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXAscension, Assumption, East Baton Rouge, Iberville, Jefferson, Lafourche and 3 more45 min
Jun 20, 4:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXEast Baton Rouge, East Feliciana44 min
Jun 20, 4:57 PM CDTSpecial Marine WarningLIX106 min
Jun 20, 5:04 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, Iberville, West Baton Rouge41 min
Jun 20, 5:19 PM CDTSevere Thunderstorm WarningLIXJefferson, Lafourche, Terrebonne41 min
Jun 20, 5:22 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXAscension, Assumption, East Baton Rouge, Iberville, Lafourche, Saint James and 1 more38 min
Jun 20, 5:25 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston50 min
Jun 20, 5:29 PM CDTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Tangipahoa28 min
Jun 20, 5:55 PM CDTSevere Thunderstorm Warning Destructive damage threatLIXAssumption, Lafourche, Terrebonne50 min
Jun 20, 6:00 PM CDTSevere Thunderstorm Warning Considerable damage threatLIXAscension, Assumption, Iberville, Lafourche, Saint James45 min
Jun 20, 6:02 PM CDTAreal Flood AdvisoryLIXAscension, Assumption, Lafourche, Saint James, Saint John the Baptist3 hr

Nearby

Wind Advisories in Louisiana, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.